Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Chronic stomach aches, constipated, occasional vomiting. Taking miralax. Headaches, bloody nose. Cause for above symptoms?

I have a 9 year old. She has been complaining of chronic stomach aches for 2 years now. X-rays show she s constipated. She vomits during the night occasionally. We take Miralax for it but the stomach aches persist. Now she s been complaint of a headache and dizziness . I don t think she has Ever mentioned these concerns before. She also has been getting 4-5 bloody noses a week for about three weeks now. It is winter and dry so I don t know. My alarm bells are starting to go off that maybe it s something more. She cries frequently about not feeling well. I just don t know because its a lot of vague symptoms.
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Welcome to healthcaremagic .
your daughter should be evaluated properly for constipation .Constipation at this age group commonly due to lack of balanced diet and not taking adequate amount of water /fluid that is required for good health.
Cause of constipation should be found out and treated accordingly.
As the kid having headache,dizziness,bloody noses ,she should immediately be checked up by e n t surgeon /paeditrician to have a proper diagnosis and treatment.
hope your daughter gets well soon .
Answered: Sat, 23 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Nagraj Mitra's  Response
hello.. nine year old and constipated for two years,,,,,,,, needs to be evaluated thoroughly,, it needs to be clarified id she is having constipation problem since birth or soon after.. needs to get an ultrasound abdomen and an barium enema further
Answered: Sat, 23 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor